Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An annihilator algebra which is not dual


Author: Bruce Alan Barnes
Journal: Bull. Amer. Math. Soc. 71 (1965), 573-576
DOI: https://doi.org/10.1090/S0002-9904-1965-11337-4
MathSciNet review: 0174984
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Barnes, Doctoral dissertation, Cornell University, Ithaca, N. Y., 1964.
  • 2. I. Kaplansky, Dual rings, Ann. of Math. (2) 49 (1948), 689-701. MR 25452
  • 3. C. Rickart, Banach algebras, Van Nostrand, Princeton, N. J., 1960. MR 115101
  • 4. B. Yood, Homomorphisms on normed algebras, Pacific J. Math. 8 (1958), 373-381. MR 104164


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11337-4

American Mathematical Society